# SDR HALA2019072500369

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07959
- Aircraft time: 4,890 hours, 952 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS / AFTER LANDING ENG 1 OIL CHIP DETECTOR FAULT. PERFORMED TSM 79-00-00281-802-A. FOR INSP OF MAGNETIC CHIP COLLECTORS FOR OIL CONTAMINATION. FOUND DEBRIS NOT MORE THAN 25% OF PROBE TIP PERIMETER. PER TSM CLEAN CHIP COLLECTORS AND RETURNED A/C FOR SERVICE.
